# SDR YENA2024032100441

- Difficulty date: March 15, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 77,588 hours, 28,149 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2930, SJU-RDU. 'ON ARRIVAL TO A/C F1 REPORTED A DIRTY SOCK SMELL OCCURED AT LANDING REMAINED UNTIL DOOR WAS OPENED AT GATE; COMPLIED WITH INFOMATION NOTICE.ISOLATED FAULT TO TYPE 10 1 C PER TSM 05-50-00-810-085.A/C OK TO CONT.'
